# SDR DALA2022110207101

- Difficulty date: March 23, 2021
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 55,528 hours, 39,143 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TOLERANCE EVALUATION REQUIRED FOR ERA 590529-14. REPAIR APPROVAL IS LIMITED TO 24 MONTHS SERVICE FROM DATE OF APPROVAL ONLY (23 MAR 2023). ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. SEE ERA 590529-14 REV. ORIG. ASSOCIATED ER/A 14-590529 ADDED FOR AC 9532. ERA 590529-14 REV A IS CURRENT, NEW LP 2477061 CREATED TO TRACK DTA, THIS LP MAY BE CLOSED. TERMINATED LOG PER LINE 4 COMMENTS. REMOVED MONITOR INSP PER ALERT 01NOV22 AND LOG COMMENTS. (LP #1762947)
